# SDR 2023F00330

- Difficulty date: November 5, 2023
- Submitted: November 16, 2023
- Operation: General aviation
- Aircraft: N191GH
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258318
- Aircraft time: 10,098 hours, 5,166 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,023 hours, 5,077 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT LEFT ENGINE SHUT DOWN WITH OIL SMELL IN CABIN. AFTER LANDING NOTED NO OIL INDICTING IN SIGHT GAGE
